# SDR LR7A202108232920

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: 37049910
- Condition: Corroded
- Location: Lt Chine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5313, FOUND THE CARGO COMPARTMENT RH CENTER CHINE CAP CORRODED TIE DOWN PAN AT FS517-597, RBL50.5-61, WL146. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0098. / PSE# 53-40-10, AD 2012-06-09
